# SDR 2001UALA01765

- Difficulty date: August 21, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Aircraft time: 66,778 hours, 38,417 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6516318101
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB INTERCOSTAL STATION 360 IS CRACKED LENGTHWISE, AND STRINGER SUPPORT UNDER INTERCOSTAL IS BENT.  SUPPLEMENTAL DATA UPDATE REPAIRED FRAME AT BS 380 BETWEEN STRINGERS S15 AND S16 AT THE ASSOCIATED SKIN ATTACHMENT.MAJOR REPAIR ACCOMPLISHED
